# SDR 07FDEA01408

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON STRINGER P56, C69-C71.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14/FIG 201 AND CLIP (P/N A539-73791-224-91) REPLACEMENT ON C70 IAW SRM 51-72-10.
